# SDR S2YA950002

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ctr Bal Arm
- Part number: 12951410517
- Condition: Cracked
- Location: Airstair Door
- Part time: 595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTERBALANCE ARM WAS FOUND BENT.  HAVE REPLACED 14 OF THE DASH 17 TYPES AND, SO FAR, 2 OF THE DASH 33 NEW DESIGNS BETWEEN 13 AIRCRAFT.
